# SDR SIMA200417703

- Difficulty date: June 24, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Engine: Allsn AE3007A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059105
- Part serial: 391C
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 10,619 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J, S
- Precautionary procedure: A

## Discrepancy

FLT 3712 - CVG - DURING TAKEOFF, 500 FT AIR CREW REPORTED E1 FIRE INDICATION FOLLOWED BY FIRE WARNING BELL ABOUT 1.5 MINUTES LATER.  FOUND NR 1 ENGINE AIR TURBINE STARTER BROKEN OFF THE MOUNTING PAD SEVERING FLUID LINES IN THE AREA WHICH CAUSED FIRE.  NR 1 ENGINE WAS CHANGED DUE OT FIRE DAMAGE TO THE OUTER BYPASS DUCT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
